# SDR UPS804355

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rudder Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, HYD FLUID LOSS.  FOUND STANDBY RUDDER PUMP PRESSURE LINE CHAFED AND REPLACED IAW MM 29-00-00.
